# SDR 2024FA0000960

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: General aviation
- Aircraft: N9022K
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803059
- Engine: Cont TSIO360*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING WALK BUCKLES AND IS CRACKED.
